# SDR BMAC03005S

- Difficulty date: February 15, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3157 - BWI - PILOT REPORTED AT 12,000 FT WITH POWER LEVERS AGAINST STOPS COULD ONLY GET 80 PERCENT TORQUE AND 630 EGT POWER LEVER AGAINST STOPS, SRL AND TTL ON, ENGINE ANTI-ICE ON.  PILOT PERFORMED AIR TURN BACK TO BWI.  THE MECHANIC PLACED BOTH LEFT AND RIGHT SRL SYSTEMS ON MEL.  FINAL FIX, REPLACED RIGHT STRAIN GAUGE AND TORQUE SIGNAL CONDITIONER.  REPLACED LEFT STRAIN GAUGE, TTL COMPUTER AND BUFFER ASSY TORQUE SIGNAL. BOTH SIDES TESTED GOOD ON THE GROUND AND GOOD ON APPROX TWO HOUR FLIGHT CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
